Forums

Results 1 to 7 of 7
Page 1 of 1
Jump to page:
Jump To:
  • Posted On: 09-02-15, 12:56 pm (EDT) #1

    Losing my appetite as a result of pre-workout supplement?

    September 2, 2015, 12:56 pm

    I have been taking Nitraflex pre-workout for a few weeks now along with Alpha Aminos from Cellucor.

     

    Haven't had any issues at all and really enjoy them.

     

    However these past 10 days I haven't been able to train much. So I have been taking Alpha Aminos (1 scoop daily) and at night for a few days, even though I didn't workout I took Nitraflex to help my focus with my school work.

     

    Now that I am finished that intense week of classes, I'm heading back to gym and noticed that my appetite has dropped down signficantly. This being a direct result of my stomach feeling nauseous througout the day. When I tak preworkout and alphamino I feel fine during workout but aftwards throughout the day I can't even look at food without wanting to vomit. I still eat the phone but I have to put my mind on something else and not concentrate soo much on the food or else I'll get nauseous.

     

    I know this sounds crazy but, please let me know what you guys think.

     

    By the way, I have been sleeping an average of 4 to 5 hours the past two weeks. Not sure if that has anything to do with it.

  • Posted On: 09-02-15, 1:25 pm (EDT) #2

    Losing my appetite as a result of pre-workout supplement?

    September 2, 2015, 1:25 pm

    If you are taking your supplements on an empty stomach it could upset it. Another thing is if you haven't been eating a lot the past week from class maybe your metabolism has slowed down, and now you can't eat as much as you used to all at the same time. I have had that problem before, but here is what i recomend.

     

    First do not take your preworkout unless you are working out because it is going to make your body react differently.

    Second take your preworkout after a small snack, maybe some peanut butter on wheat bread, whatever you would like but just get something in you before taking the pre workout.

    Finally workout and after wards you will probably be starving and able to eat as much as before. I had this problem before so i did my cardio in the morning to help build my apetite.

  • Posted On: 09-02-15, 1:26 pm (EDT) #3

    Losing my appetite as a result of pre-workout supplement?

    September 2, 2015, 1:26 pm

    One more bit of advice is do not eat too much before your pre workout or a lot of blood will be going to your stomach to digest the food, and not to your muscles.

  • Posted On: 09-02-15, 1:50 pm (EDT) #4

    Losing my appetite as a result of pre-workout supplement?

    September 2, 2015, 1:50 pm

    Thanks buddy. I figured also using the nitraflex on days I didn't workout wasn't a good idea.

  • Posted On: 09-03-15, 11:12 pm (EDT) #5

    Losing my appetite as a result of pre-workout supplement?

    September 3, 2015, 11:12 pm
    Posted by: Snake_Griffin

    I have been taking Nitraflex pre-workout for a few weeks now along with Alpha Aminos from Cellucor.

     

    Haven't had any issues at all and really enjoy them.

     

    However these past 10 days I haven't been able to train much. So I have been taking Alpha Aminos (1 scoop daily) and at night for a few days, even though I didn't workout I took Nitraflex to help my focus with my school work.

     

    Now that I am finished that intense week of classes, I'm heading back to gym and noticed that my appetite has dropped down signficantly. This being a direct result of my stomach feeling nauseous througout the day. When I tak preworkout and alphamino I feel fine during workout but aftwards throughout the day I can't even look at food without wanting to vomit. I still eat the phone but I have to put my mind on something else and not concentrate soo much on the food or else I'll get nauseous.

     

    I know this sounds crazy but, please let me know what you guys think.

     

    By the way, I have been sleeping an average of 4 to 5 hours the past two weeks. Not sure if that has anything to do with it.

    Snake,

     

    I don't use nor believe in pre-workouts but that being said some people find them useful. It is important that they be used pre-workouts and not on rest days or when you are not working out. The chemicals/ingredients in them are designed to help fuel a workout and not really intended for general use which is why you are experiencing some of the side-effects you described.

     

    John

  • Posted On: 09-04-15, 8:22 am (EDT) #6

    Losing my appetite as a result of pre-workout supplement?

    September 4, 2015, 8:22 am

    Your are right John!

     

    I went to the gym the last night and had an incredible leg workout.

     

    Made sure to eat a good healthy meal an hour before taking Nitraflex and I could certainly feel the difference in my body.

     

    No nauseous feeling when I got home. I ate well and went to sleep like a baby afterwards.

     

    I'll make sure to follow everyone's advise.

  • Posted On: 09-04-15, 11:18 am (EDT) #7

    Losing my appetite as a result of pre-workout supplement?

    September 4, 2015, 11:18 am
    Posted by: Snake_Griffin

    Your are right John!

     

    I went to the gym the last night and had an incredible leg workout.

     

    Made sure to eat a good healthy meal an hour before taking Nitraflex and I could certainly feel the difference in my body.

     

    No nauseous feeling when I got home. I ate well and went to sleep like a baby afterwards.

     

    I'll make sure to follow everyone's advise.

    Glad everything helped, and you feel bettter!

Results 1 to 7 of 7
Page 1 of 1
Jump to page:
Jump To: